# SDR ASOA201201589

- Difficulty date: May 7, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 26,418 hours, 23,646 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 444-495
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK IS CORRODED FROM FS 444 - 495.   REMOVED CORROSION AND MEASURED MAT LOSS AT .005".  FOUND TO BE OUT OF LIMITS IAW SRM 58-41-49. REPAIRED IAW REO 601R-53-00-468.
